# SDR SWIA200718482

- Difficulty date: May 22, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 12,036 hours, 10,375 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Support Beam
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE SUPPORT BEAM LOWER WEB IS CRACKED AT FORWARD, INBOARD CORNER OF LEFT ACCESS OPENING, DISCOVERED AT C-CHECK.  INSTALLED REPAIR DOUBLER, WEB FILLER, SHIMS, STRAP AND ANGLE PER CRJ200 REO 601R 53-61-358.
